skin-hair-icon
Panderm cream
I hve been using panderm cream on my face since 3-4 years. I was happy tht my face got lightened, but now i got to know that its steriod and when i stop applying it even for 2 days my face become dark with rashes, it becomes itchy. Aftr i strtd applying this cream hairs on my face also became more. I just want to discontinue and get rid of all these problems. I have even read that face becomes more ugly once u stop using the cream after long term use, so im afraid. So what can i do?
19635 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please stop using panderm cream as it contains strong steroids which can cause serious side effects in the long run. Steroid induced acne, photosensitivity, rosacea, atrophy, stretch marks, pigmentation, dryness etc to name a few side effects. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment. There will not be much of normal face left if you don't get treated for sterpid dependence
Answered
Flag this Answer
Flag this answer
4/6 people found this helpful
Was this answer helpful?

This question featured in :

Cream for bumps on face Panderm plus cream side effects Best face lightening cream
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.